# SDR QXEA200800297

- Difficulty date: March 15, 2008
- Submitted: March 20, 2008
- Operation: Air carrier
- Aircraft: N427QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4156
- Aircraft time: 2,409 hours, 2,371 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 4503067A
- Part serial: SPE014565
- Condition: Leaking
- Location: Apu Bay
- Part time: 8,612 hours, 13,292 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

YYJ - FLIGHT 7400 - AFTER LANDING, THE FLIGHT ATTENDANT NOTICED A RAW FUEL SMELL IN THE AIRCRAFT.  DURING TAXI AND SHUTDOWN THE SMELL INCREASED.  MAINTENANCE RAN BOTH ENGINES FOR 10 MINUTES WITH THE BLEEDS ON AND NOTICED NO FUEL SMELLS.  NOTICED LARGE AIR LEAK AT APU JOINT.  PLACED APU ON MEL 49-00-1.  RETURNED TO SERVICE.  REPLACED THE APU.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
